# SDR SWAA2022051295860

- Difficulty date: April 19, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FLOOR BEAM LOCATED BS 986.5 AND LBL 6 WL 208.1 AT AFT GALLEY AREA 2022-204701 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210136503; DUE DATE: 11-APR-23;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[03] TOOL USED IS FLAPSPEED P/N: FPK-PRO-104; S/N: PRO-3384; DUE DATE: 24-MAY-22.;[04] PERFORMED PERMANENT REPAIR LOC FLOOR BEAM BS 986.5 AND LBL 6 WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 2. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
